# SDR ABXA030460

- Difficulty date: December 6, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 43,498 hours, 34,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 44158
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND SPARE EMERGENCY BATTERY CHARGER INOP, LOWER UNIT.  REPLACED EMERGENCY BATTERY CHARGER IAW AMM 33-51-00-210.  OPS GOOD.
